MathSciNet Relay Station
MathSciNet bibliographic data
MR2813269 39A23 (39A30)
Elsayed, Elsayed M. Mohamed Behavior of a rational recursive sequences. Stud. Univ. Babeş-Bolyai Math. 56 (2011), no. 1, 27–42.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement